# SDR AALA20120505010

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 98,403 hours, 18,712 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE LEFT PYLON UPPER TORQUE BOX SKIN HAS POSSIBLE CRACK AT AFT OUTBOARD AND FORWARD INBOARD NUT PLATE LOCATIONS FOR GENERATOR FEEDER CABLE PASS THRU.  INSTALLED DOUBLE REPAIR PER AARD 54-52-01-1.
